# SDR DLM90000698

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 14,844 hours, 8,013 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 5132105501
- Part serial: NONE
- Condition: Delaminated
- Location: Row 1 & 2 Ceiling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, ELECTRICAL BURNING SMELL IN CABIN AT ROWS 4 THRU 12.  CABIN OVERHEAD LIGHTS TURNED OFF AND SMELL WENT AWAY.  FOUND CEILING PANELS AT SEAT 1AB AND 2AB DELAMINATING AND TOUCHING LIGHTS.  REPAIRED SAME.
